# SDR CA040830015

- Difficulty date: August 8, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN)  DURING TAKEOFF ROLL, CREW NOTED VIBRATION FROM NR 2 ENGINE, FOLLOWED BY ENGINE SURGE AND UNCOMMANDED POWER ROLL-BACK. THE NR 1 ENGINE WENT INTO APR MODE AND THE TAKEOFF WAS ABORTED.  BORESCOPE INSPECTION OF THE NR2 ENGINE COMPRESSOR REVEALED MOST BLADES BETWEEN 1ST AND 5TH STAGES TO BE DAMAGED, POSSIBLE BY FOD ALTHOUGH THIS HAS NOT BEEN ESTABLISHED.  THE NR 2 ENGINE HAS BEEN REPLACED, THE FDR REMOVED FROM THE AC FOR ANALYSIS AND THE AIRCRAFT RETURNED TO SERVICE.
